# SDR AALA202203245471

- Difficulty date: March 12, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM LOCATED AT STA 987, WL 208 AND LBL 47. REPAIRED PER SRM 53-70-51-2R-6 AND EA 334772.
